# SDR USAA2015013000002

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 101,229 hours, 35,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N27669
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD GIRT BAR, BAR LOCK LOOSE.  REMOVED DOOR BUSTLE, SECURED FWD BAR LOCK & INSTALLED BUSTLE.
